# SDR SWAA2021050468755

- Difficulty date: April 22, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 46,323 hours, 27,470 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LOWER SKIN FASTENER HOLE HAS A CRACK INDICATION 18TH HOLE AFT ON I/B ROW AT RIB STA 120.30. / REPAIRED LT HORIZONTAL STAB LOWER SKIN FASTENER HOLE ; 8TH HOLE AFT ON I/B ROW AT RIB STA 120.30 PER EA 21-155-01138
